# SDR RRXA96162

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Tube
- Part number: D51P54101
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT FL 330, NR 3 ENG LOW OIL PRESSURE LIGHT CAME ON.  OIL PRESSURE DROPPED TO 5 PSI AND QUANTITY WENT TO ZERO.  ENGINE SHUTDOWN, DIVERTED TO KBOS.  MAINTENANCE REPLACED THE LINE FROM THE OIL PRESSURE SWITCH.  OPERATIONAL CHECK OF THE OIL SYSTEM WAS GOOD.
